MAUDE Adverse Event Report: MEDLINE INDUSTRIES LP; CATHETER,FOLEY,SILI-ELAST,LTX,18FR,10ML

MEDLINE INDUSTRIES LP; CATHETER,FOLEY,SILI-ELAST,LTX,18FR,10ML
Catalog Number DYND11758
Medical Device Problem Code Inflation Problem (1310)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/11/2025
Type of Reportable Event Malfunction
Event or Problem Description
Balloon would not deflate.
 
Additional Manufacturer Narrative
It was reported that, during a routine foley catheter change at the 30-day mark, the "catheter balloon would not deflate." the customer stated that "multiple nurses tried, and could not get the balloon to deflate, we even cut the entire end of the catheter to try and manually deflate.That did not work either." the customer reported that the patient was taken to the emergency room where the balloon was "deflated via guide wire." no additional information is available at this time.It has been determined that the reported event could cause or contribute to serious injury if it were to occur.In an abundance of caution, this medwatch is being filed.If any further relevant information is identified or obtained, a supplemental medwatch will be submitted.

Common Device Name
CATHETER,FOLEY,SILI-ELAST,LTX,18FR,10ML
Manufacturer (Section D)
MEDLINE INDUSTRIES LP
three lakes drive
northfield IL 60093
Manufacturer Contact
kelly zampella
three lakes drive
northfield, IL 60093
MDR Report Key22345344
Report Number1417592-2025-00318
Device Sequence Number17365601
Product Code EZL
UDI-Device Identifier10080196726530
UDI-Public10080196726530
Combination Product (Y/N)N
Initial Reporter StateOR
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Health Professional
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 06/27/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Device Catalogue NumberDYND11758
Device Lot Number59223051082, 592241123569
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/16/2025
Initial Report FDA Received Date06/27/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient Age45 YR
Patient SexMale
Patient Weight104 KG